# SDR 29GA2023061800002

- Difficulty date: June 18, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N408SV
- Make and model: Aerosp ATR42-500
- Aircraft serial: 1602
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: S5731005C1200
- Part serial: 4031
- Condition: Cracked
- Location: Zone 500
- Part time: 2,026 hours, 2,321 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AROUND 1:35PM WE WERE TAXIING VIA N3 APPROACHING APRON 2, WE SAW THE RAMP AGENTS SIGNALING THE GO AHEAD, APPROACHED THE PARKING ACCORDING TO THE RAMP AGENT INSTRUCTIONS. HE WAS SIGNALING THE GO FORWARD SO I WENT FORWARD AS SOON HE SIGNALED TO MAKE A RIGHT TURN I MADE A RIGHT TURN AND THAT’S WHEN N406SV COLLIDED WITH N408SV LH WINGTIP WITH LH WINGTIP.  REMOVED AND REPLACED RIB ASSY LH WING TIP
